# SDR CA150807001

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330983
- Condition: Detached
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE NLG AFT DOOR SEPERATED FROM THE AIRCRAFT DURING LANDING AND FELL ON TAXIWAY.
